Header

UZH-Logo

Maintenance Infos

Bounds on the Serre cohomology of projective varieties


Brodmann, M (1987). Bounds on the Serre cohomology of projective varieties. ?asopis pro p?stování matematiky, 112(3):238-244.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1987
Deposited On:29 Oct 2009 12:46
Last Modified:06 Dec 2017 21:15
Publisher:Praha : Academia
ISSN:0528-2195
Free access at:Related URL. An embargo period may apply.
Official URL:http://mb.math.cas.cz/
Related URLs:http://gdz.sub.uni-goettingen.de/dms/load/img/?PPN=PPN31311157X_0112&DMDID=dmdlog77
http://www.ams.org/mathscinet-getitem?mr=905969

Download

Full text not available from this repository.